MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 1500 SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 1500 SYSTEM
Model Number DIMENSION VISTA 1500 SYSTEM
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously elevated calcium (ca) results obtained on two patient samples on a dimension vista 1500 intelligent lab system.Calibration and quality control (qc) recovered acceptably.Siemens reviewed the instrument data files and the information provided by the customer and found kin check errors suggesting mixing problems.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse inspected the system and ran service methods.The reagent 1 (r1) mixer was out of range and the cse replaced the r1 mixer and ran alignments, bottom of cuvette correction (bocc), and auto check, which passed.The cse then reset the system and reran the service methods; the mixers and alignments were acceptable.The cse ran qc, which passed.Based on the available information, siemens determined that the cause of the erroneously elevated ca results is consistent with reagent mixing issues.The customer is operational.The instrument is performing according to the specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported that they obtained erroneously elevated calcium (ca) results on two patient samples on a dimension vista 1500 system.The erroneous results were not reported to the physician(s).The samples were repeated on an alternate dimension vista 1500 system.The repeat results recovered lower, considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated ca results.

Brand Name
DIMENSION VISTA 1500 SYSTEM
Common Device Name
DIMENSION VISTA 1500 SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration number: 1226181
101 silvermine road
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24614509
Report Number2517506-2026-00052
Device Sequence Number10164419
Product Code JJE
UDI-Device Identifier00630414949536
UDI-Public(01)00630414949536
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 1500 SYSTEM
Device Catalogue Number10459469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown